# SDR FDEA201303030492

- Difficulty date: March 3, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310113
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT, AFTER REMOVAL OF OVERWING FILL PORT ADAPTER, FOUND UPPER SKIN CORRODED AT MATING SURFACE TO OVERWING FILL PORT ADAPTER.  REPAIRED IAW EA F-5710-155960.  MAJOR REPAIR.
